# SDR SIMA200705705

- Difficulty date: February 20, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 15,825 hours, 14,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530645411
- Condition: Corroded
- Location: Zone 100
- Part time: 15,825 hours, 14,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON LEFT OMEGA BEAM FOUND CORRODED AT FRAME 20.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS.  CLEANED, TREATED AND RESTORED PROTECTIVE FINISH IAW EMB SRM 51-40-02 AND 53-00-10.  RETURNED AIRCRAFT TO SERVICE.
